# SDR IPXA11170166

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1009841
- Part serial: 2929
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY EXIT SIGN INOPERATIVE.  R & R EMERGENCY EXIT SIGN IAW 33-51-13-04.  CHECKED GOOD.
